NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › EDS/MS/Chiari › Did everyone see the Gastroparesis video for our next treatment trial? › Reply To: Did everyone see the Gastroparesis video for our next treatment trial?
Yes, thank you. I think I have been having gastroparesis symptoms for while. I have bad episodes of diarrhea followed by long periods of nothing. I find a good cup of coffee gets things moving during the dry periods. All my life I have battled diarrhea and even was using ten or more Imodium a day. Then I started having periods were I was vomiting bile or it was going through as diarrhea. That was when I realized my gall bladder was no longer functioning. I had a cholecystectomy in 2009 and my vomiting improved but not the bile diarrhea. I then started on Welchol, a old cholesterol med, to control the bile diarrhea. I no longer need it at this time because things have slowed down. I don’t know what is due to my EDS and what is due to gall bladder problems. Plumbing issues is something I have dealt with since I was a kid.
Hi Shonda, I’m just curious if you tried Zantac/Zyrtec? When my diarrhea was out of control (and the doctors were stumped), just decreasing histamine (Zantac works best in H2 receptors in the gut), it stopped in 2 days! Then the gastroparesis came back with a vengance! Agh! Have things “slowed down” too much for you? Do you think you have gastroparesis or delayed gastric emptying? If so, you may be a candidate for the study! Lemme know! 😉
Whoops, I am having issues posting. Anyways, I don’t know if I have delayed gastric emptying. I never have much of an appetite anymore. I will send you a private message with more info. It is mostly in my bowels with movement. Some days things move too fast then there can be a week delay. It hard to say what is from the narcotic use. I use to never have trouble using the bathroom. I was always trying to slow things down. Then this year things changed. I periodically use Zrytec and Zantac for allergies/ GERD. I will have to pay more attention to what happens when I take them.